Graphs and Combinatorics

, Volume 5, Issue 1, pp 223–228 | Cite as

Distance degrees of vertex-transitive graphs

  • Teluhiko Hilano
Article
  • 35 Downloads

Abstract

In [4], a lower bound of distance degrees of distance degree regular graphs is obtained. In this paper, we prove that a lower bound will be improved in some cases of vertex-transitive graphs.

Keywords

Regular Graph Distance Degree 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Biggs, N.: Algebraic Graph Theory. Camb. Tracts Math. No. 67. Cambridge: Cambridge University Press 1974Google Scholar
  2. 2.
    Harary, F.: Graph Theory. Reading: Addison-Wesley 1969Google Scholar
  3. 3.
    Hilano, T. Regular Graphs with Regular Squares (unpublished)Google Scholar
  4. 4.
    Hilano, T., Nomura, K.: Distance degree regular graphs. J. Comb. Theory (B)37, 96–100 (1984)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Teluhiko Hilano
    • 1
  1. 1.Faculty of TechnologyKanagawa Institute of TechnologyAtsugi, KanagawaJapan

Personalised recommendations